# SDR AALA202205263393

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737
- Aircraft serial: 31185
- Aircraft time: 25,229 hours, 9,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C ESCAPE PATH LIGHT LOOSE/INOPERATIVE. RE POSITIONED LIGHT ASSEMBLY AT SEAT 23C AND OPS CHECKED PER AMM 33-51-00.
